# SDR C2XA05CL100

- Difficulty date: December 15, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 11,787 hours, 9,128 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE71379019
- Condition: Failed
- Location: Nr 2 Eng Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2974 THE CREW REPORTED A HYDRAULIC SYSTEM 2 FAIL IN FLIGHT.  THE FLIGHT DIVERTED INTO SYR AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE HYDRAULIC PUMP HOSE.  THE SYSTEM WAS SERVICED AND OPERATIONAL CHECKS WERE GOOD.
